# SDR DXTA200501087

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 1,734 hours, 1,402 cycles
- Engine: Pwa PW545A
- Engine time: 1,734 hours, 1,402 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: 31J240401
- Condition: Bypassing
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED ON TAKEOFF ROLL AT TAKEOFF POWER EXTINGUISHED WHEN POWER REDUCED.  OPERATED RT ENGINE AND VERIFIED RT FUEL FILTER BYPASS LIGHT ILLUMINATES NEAR TAKEOFF POWER SETTINGS.  REMOVED AND INSPECTED FUEL FILTER.  FOUND EVIDENCE OF MINOR CONTAMINATION.  CONTACTED PRATT & WHITNEY, PER REQUEST PERFORMED FCU CONTAMINATION CHECK PER P & W 545 M/M 73-20-01 T/R 73-5.  NO CONTAMINATION FOUND IN AIRFRAME OR FCU.  INSTALLED NEW FUEL FILTER AND O-RINGS.  PERFORMED GROUND PENALTY RUN, ALL PARAMETERS NORMAL.  INSPECTED FILTER AFTER RUN, NO DEFECTS NOTED.  INSTALLED FILTER WITH NEW O-RINGS PER 545 M/M 73-10-05.  OPS AND LEAK CHECK GOOD.
